# SDR SIMA201129102

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 22,579 hours, 19,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 101789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT FORWARD OVERWING EMERGENCY AND MAIN DOOR ENTRANCE EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 EMERGENCY BATTERY AND CHARGER ASSEMBLY IAW EMB 135 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
